# SDR DALA2024101410090

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 59,077 hours, 30,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 500  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 LH WING OTBD FLAP INBD MOVEABLE FAIRING INBD IS DELAMINATED. CORRECTIVE ACTION: REPAIR AND OR REPLACEMENT WITHIN 250 FH, REF SRM 57-55-11-283-001. REPAIR REF SRM 51-77-13. (0605777)
